# SDR 9618879955

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9922R
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND SEVERAL INTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BLOWN FUSE FOR RIGHT AFT OVERWING EMERGENCY EXIT LIGHTS, OPERATIONAL CHECK NORMAL.
